# SDR AU510001643

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp AS 365 N2
- Engine: Tmeca ARRIEL1C
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 365A34103301
- Condition: Cracked
- Location: T/R Drive
- Part time: 91 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVESHAFT FORWARD FLEXIBLE COUPLING CRACKED. INVESTIGATION FOUND MECHANICAL DAMAGE ON THE EDGE OF THE COUPLING AT ONE END OF THE CRACK. (OTHER CAUSE: MATERIAL - IMPACT DAMAGE ) (CASA NR 510001643)
